# SDR 02FDEA00543

- Difficulty date: August 3, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N478FE
- Make and model: Boeing 727-200
- Aircraft serial: 21395
- Aircraft time: 40,541 hours, 27,775 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER LIFTOFF LANDING GEAR HANDLE WOULD NOT RAISE ABOVE THE OFF POSITION.  CREW WENT THROUGH APPROPRIATE RED TABS.  COULD NOT FIX PROBLEM.  RETURNED TO DEPARTURE AIRPORT.  REPLACED L/G CONTL LEVER LOCK SOLENOID PER 727 MM 32-31-016-4.  CYCLED GEAR SEVERAL TIMES, OP'S CHECKS OK.
